# SDR 9JLA2017071412189

- Difficulty date: June 8, 2016
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N369A
- Make and model: Beech 400A
- Aircraft serial: RK323
- Aircraft time: 5,426 hours, 5,530 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4008002201
- Part serial: AUG001504
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST MAINTENANCE CHECKS IT WAS NOTED THAT THE RT MAIN LANDING GEAR WHEEL HAD A BROKEN THRU-BOLT. THIS WHEEL ASSY. WAS OVERHAULED THREE MONTHS PRIOR, IT HAD 121.0 HRS AND 88 LANDINGS ON THE WHEEL ASSY BEFORE THE BOLT FAILED.  THE DEFECTIVE WHEEL WAS REMOVED AND AN OVERHAULED UNIT WAS INSTALLED.
